MAUDE Adverse Event Report: MEDELA AG PUMP THOPAZ; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

MEDELA AG PUMP THOPAZ; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 0790000
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medela ag already requested the affected product back for an investigation.The product has not yet been received by medela ag and the investigation has not yet started.
 
Event or Problem Description
Medela ag (switzerland) was informed that the thopaz tubing was disconnected at the connecting piece.Tubing disconnected spontaneously, without pulling.Health professionals were present when the tube came loose.The tubing was reconnected immediately and was fixed with a tube clamp.The patient was not injured, but such an incident could potentially lead to a pneumothorax according to the hospital.

Brand Name
PUMP THOPAZ
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
MEDELA AG
lattichstrasse 4b
baar zug 6341
SZ  6341
Manufacturer (Section G)
MEDELA AG
lattichstrasse 4b
baar zug 6341
SZ   6341
Manufacturer Contact
tom cuzman
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key17405505
Report Number3002807523-2023-00012
Device Sequence Number14942895
Product Code OMP
UDI-Device Identifier07612367014205
UDI-Public7612367014205
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K130210
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0790000
Device Catalogue Number0790000
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/20/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2023
Initial Report FDA Received Date07/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown